It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Marcea on November 21, 2000 at 10:51:10:

In Reply to: Marcea, i've been on differin for 5 weeks, i have a few questions posted by Ryan on November 20, 2000 at 20:49:47:

: : I have had moderate acne for that last 5 years (blackhead, whiteheads, and bumps). About 1 year ago
: : all antibotics stopped working to clear my skin. I decided to go on Accutane, but at the last minute backed-out
: : because I was afraid of the side effects. I then decided to try differn gel FAITHFULLY. I had used it and Retin-A
: : and differn gel in the past but would skip dosages occassionally (1 to 2 times a week). I thought that it wouldn't make a difference
: : but it did. This time around I have used it everynight without skipping. Today is week six and my face
: : is perfect. I noticed it clearing at week five. The first four weeks were pure hell! My acne went from
: : moderate to severe. My fact literally was peeling off and itched constantly. The drying went away and week\
: : four and so did the itching.

: : The reason I am writing this is to let you guys know that if you are on differn or retin-A use it EVERYDAY.
: : Don't skip a night if you are to tired to wash or face put it on. Put it on even when your face is so dry that
: : it hurts to touch it. I made the mistake of skipping doses for years and I could have had clear skin along time ago.

: : good luck!

: do you still have spots from acne or is your face totally clear? how much did you put on at night? the first four weeks, did you have lots of spots from breakouts? thanks for answering,

: Ryan

Ryan,

My face is totally clear except for one spot on my cheek from a hugh pimple from about 3 weeks ago.
Other than that I don't have any spots, pimples, or even blackheads. I put on a generous amount
at night....about a pea size to the forehead, a pea size on each cheek that I blend on my nose and
chin. It seems like alot but it soaks in right away. My doctor prescribed the differn to be put
on at night and in the morning. For the first week I did put it on in the night and morning but it was
too harsh for my face. Then I just put it on every night. If I start to break out in the future I will
then put it on in the night and morning now that my face has adjusted to the medicine. During
the first four weeks I had spots, hugh pimples, and tons and tons of blackheads. The spots faded
fast because my skin was peeling. If you are having alot of peeling try using a mild exfoilant every
2 or 3 days. It will take off the excess dead skin and keep the dead skin from clogging your pores.
I use "Mild exfoilant cream" by Dermalogica. It is only sold in places that do facials. It works really
well and doesn't dry your skin. Then I use the original Nutraderm as a moisterizer. Nutraderm is sold
in any pharmacy or food store. Both were recommended by my derm.

Let me know if you know if you have anymore questions.



Follow Ups

All times are GMT -7. The time now is 05:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!